# SDR REXA2017122201282

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 26,426 hours, 24,046 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING ON FINAL. NOSE GEAR DID NOT SHOW DOWN & LOCKED.  PERFORMED QRH & NOSE GEAR SHOWED DOWN.  DID NOT CYCLE THE GEAR LEVER.  PERFORMED A FUNCTION TEST OF EXTENSION & RETRACTION SYSTEM IAW AMM 32-50-00, CHECKED NORMAL  CHECKED NLG DOWN LOCK PROXIMITY SENSOR FOR CONDITION AND CLEARANCE IAW AMM 32-61-05.  CLEARANCE  GOOD. VERIFIED CHECK VALVES ON BOTH BRAKE CONTROL VALVE WERE INSTALLED PROPERLY IAW AMM 32-43-06.  BLED HYD SYS IAW AMM 12-13-29. PERFORMED MULTIPLE EXTENSIONS AND RETRACTIONS OF LANDING GEAR IAW AMM 32-30-00. OPS TESTED NORMAL.
